Department of Mathematics, Sahand University of Technology, Tabriz, Iran.
In this paper, a Krein-Milman type theorem in $T_0$ semitopological cone is proved, in general. In fact, it is shown that in any locally convex $T_0$ semitopological cone, every convex compact saturated subset is the compact saturated convex hull of its extreme points, which improves the results of Larrecq.
 S. Abramsky and A. Jung, Domain theory. In S. Abramsky, D. M. Gabbay, and T. S. E. Maibaum, editors, handbook of logic in computer science, vol. 3, Clarendon Press, 1994.
 C.D. Aliprantis and K.C. Border, Infinite dimensional analysis: A hitchhiker's guide, Springer; 3rd editions, 2007.
 G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, and D.S. Scott, Continuous lattices and domains, vol. 93, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 2003.
 J. Goubault-Larrecq, A cone theoretic Krein-Milman theorem, Rapport derecherche LSV-08-18, ENS Cachan, France, 2008.
 J. Goubault-Larrecq, Non-Hausdorff topology and domain theory: Selected topics in point-set topology, Cambridge University Press, 2013.
 K. Keimel, Topological cones: Foundations for a domain theoretical semantics combining probability and nondeterminism, Electronic Notes in Theoretical Computer Science 155 (2006), 423-443.
 K. Keimel, Topological cones: Functional analysis in a T0-setting, Semigroup Forum 77 (2008), 109-142.
 K. Keimel and W. Roth, Ordered cones and approximation, Vol. 1517, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1992.